# SDR PCSA2011083004

- Difficulty date: August 12, 2011
- Submitted: August 30, 2011
- Operation: Air carrier
- Aircraft: N741AX
- Make and model: Boeing 767232
- Aircraft serial: 22215
- Aircraft time: 74,000 hours, 35,894 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED DOUBLER AND TRIPLER SKIN REPAIR AT BS 1725.5 S7R PER B767 SRM 53-80-01.
